# SDR ASOA201000212

- Difficulty date: February 12, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 18,684 hours, 13,771 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Stiff
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT REQUIRES EXCESSIVE FORCE TO OPERATE THE HANDLE.   COMPLIED WITH IAW AMM 52-21-00-000-801, 25-28-09-000-801, 25-28-09-400-801, 52-21-00-820-801, 52-21-00-400-801, 52-21-00-720-801.  REMOVED RT EMERGENCY DOOR TO FOM IAW AMM 52-21-00-000-801. REINSTALLED RT EMERGENCY DOOR LINER IAW AMM 25-26-09-000-801.  COMPLIED WITH ADJUSTMENT OF RT EMERGENCY DOOR STEPS 1-4(4)(B) AND 4(6)-(10) IAW AMM 52-21-00-820-801.  INSTALLED RT EMERGENCY DOOR IAW AMM 52-21-00-400-801. REINSTALLED RT EMERGENCY DOOR LINER IAW AMM 25-26-09-400-801.  FUNCTIONAL TEST GOOD ON RT EMERGENCY DOOR IAW AMM 52-21-00-720-801.
